Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("TAYLOR GD")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 29

  • Page / 2

Export

Selection :

  • and

THE GEOLOGY OF THE LIMON AREA OF COSTA RICA.TAYLOR GD.sdDISSERT. ABSTR. INTERNATION., B; U.S.A.; RESUME,1975, VOL. 36, NUM. 0004, P. 1625Serial Issue

A UNIFIED THEORY OF STRONG UNIQUENESS IN UNIFORM APPROXIMATION WITH CONSTRAINTSCHALMERS BL; TAYLOR GD.1983; JOURNAL OF APPROXIMATION THEORY; ISSN 0021-9045; USA; DA. 1983; VOL. 37; NO 1; PP. 29-43; BIBL. 15 REF.Article

OPTIMAL PARTITIONING OF NEWTON'S METHOD FOR CALCULATING ROOTSMEINARDUS G; TAYLOR GD.1980; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1980; VOL. 35; NO 152; PP. 1221-1230; BIBL. 18 REF.Article

RESTRICTED RANGE ADAPTIVE CURVE FITTINGHULL JA; TAYLOR GD.1979; INTERNATION. J. NUMER. METHODS ENGNG; GBR; DA. 1979; VOL. 14; NO 3; PP. 379-408; BIBL. 4 REF.Article

AN ALTERNATION THEORY FOR COPOSITIVE APPROXIMATION.PASSOW E; TAYLOR GD.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 2; PP. 123-134; BIBL. 13 REF.Article

UNIFORM APPROXIMATION WITH CONSTRAINTSCHALMERS BL; TAYLOR GD.1979; JBER. DTSCH. MATHEMATIKER VEREINIG.; DEU; DA. 1979; VOL. 81; NO 2; PP. 49-86; BIBL. 180 REF.Article

EXISTENCE QUESTIONS FOR THE PROBLEM OF CHEBYSHEV APPROXIMATION BY INTERPOLATING RATIONALS.TAYLOR GD; WILLIAMS J.1974; MATH. OF COMPUT.; U.S.A.; DA. 1974; VOL. 28; NO 128; PP. 1097-1103; BIBL. 9 REF.Article

RATIONAL CHEBYSHEV APPROXIMATION ON (0,+INFINI).ROULIER JA; TAYLOR GD.1974; J. APPROXIM. THEORY; U.S.A.; DA. 1974; VOL. 11; NO 3; PP. 208-215; BIBL. 4 REF.Article

COPOSITIVE RATIONAL APPROXIMATIONSEIF NP; TAYLOR GD.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 3; PP. 225-242; BIBL. 6 REF.Article

CONTINUITY OF BEST RECIPROCAL POLYNOMIAL APPROXIMATION ON (0,INFINI)DUNHAM CB; TAYLOR GD.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 1; PP. 71-79; BIBL. 12 REF.Article

ADAPTIVE L1-L2 CURVE FITTINGAVILA PG; TAYLOR GD.1979; INTERNATION. J. NUMER. METHODS ENGNG ENGNG; GBR; DA. 1979; VOL. 14; NO 6; PP. 871-903; BIBL. 5 REF.Article

APPROXIMATION WITH RECIPROCALS OF POLYNOMIALS ON COMPACT SETS.LEEMING DJ; TAYLOR GD.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 21; NO 3; PP. 269-280; BIBL. 20 REF.Article

PERIODIC QUADRATIC SPLINE INTERPOLANT OF MINIMAL NORM.MEINARDUS G; TAYLOR GD.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 23; NO 2; PP. 137-141; BIBL. 3 REF.Article

UNIFORM RATIONAL APPROXIMATION OF FUNCTIONS OF SEVERAL VARIABLES. = APPROXIMATION RATIONNELLE UNIFORME DE FONCTIONS DE PLUSIEURS VARIABLESKAUFMAN EH JR; TAYLOR GD.1975; INTERNATION. J. NUMER. METHODS ENGNG; G.B.; DA. 1975; VOL. 9; NO 2; PP. 297-323; BIBL. 5 REF.Article

UNIFORM APPROXIMATION BY RATIONAL FUNCTIONS HAVING RESTRICTED DENOMINATORSKAUFMAN EH JR; TAYLOR GD.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 32; NO 1; PP. 9-26; BIBL. 6 REF.Article

BEST RATIONAL APPROXIMATIONS WITH NEGATIVE POLES TO E-X ON (0, INFINI)KAUFMAN EH JR; TAYLOR GD.1977; PADE AND ROTATIONAL APPROXIMATION. INTERNATIONAL SYMPOSIUM/1976/TAMPA, FL; USA; NEW YORK: ACADEMIC PRESS; DA. 1977; PP. 413-425; BIBL. 6 REF.Conference Paper

METHODOLOGY FOR PHYLOGENETIC RECLASSIFICATION OF NEOGENE GLOBIGERINACEASTEINECK PL; TAYLOR GD JR.1971; GEOL. SOC. AMER., ABSTR. PROGRAMS; U.S.A. ; 1971, VOL. 3, NUM. 0007, P. 720Serial Issue

CONVEX LP APPROXIMATIONCHALMERS BL; EGGER AG; TAYLOR GD et al.1983; JOURNAL OF APPROXIMATION THEORY; ISSN 0021-9045; USA; DA. 1983; VOL. 37; NO 4; PP. 326-334; BIBL. 10 REF.Article

A COMBINED REMES-DIFFERENTIAL CORRECTION ALGORITHM FOR RATIONAL APPROXIMATION: EXPERIMENTAL RESULTSKAUFMAN EH JR; LEEMING DJ; TAYLOR GD et al.1980; COMPUTERS MATH. APPL.; GBR; DA. 1980; VOL. 6; NO 2; PP. 155-160; BIBL. 9 REF.Article

EVALUATION OF FUNCTIONS ON MICROCOMPUTERS: LN(X)MCCORMICK SF; TAYLOR GD; PRYOR DV et al.1982; COMPUT. MATH. WITH APPL.; ISSN 0097-4943; USA; DA. 1982; VOL. 8; NO 5; PP. 389-392; BIBL. 10 REF.Article

UNIFORM RATIONAL APPROXIMATION BY DIFFERENTIAL CORRECTION AND REMES-DIFFERENTIAL CORRECTIONKAUFMAN EH JR; LEEMING DJ; TAYLOR GD et al.1981; INT. J. NUMER. METHODS ENG.; ISSN 0029-5981; GBR; DA. 1981; VOL. 17; NO 8; PP. 1273-1278; BIBL. 13 REF.Article

EVALUATION OF FUNCTION ON MICROCOMPUTERS: SQUARE ROOTANDREWS M; MCCORMICK SF; TAYLOR GD et al.1978; COMPUTERS MATH. APPL.; GBR; DA. 1978; VOL. 4; NO 4; PP. 359-367; BIBL. 18 REF.Article

UNIFORM RATIONAL APPROXIMATION ON LARGE DATA SETSKAUFMAN EH JR; MCCORMICK SF; TAYLOR GD et al.1982; INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING; ISSN 0029-5981; GBR; DA. 1982; VOL. 18; NO 10; PP. 1569-1575; BIBL. 11 REF.Article

A COMBINED REMES-DIFFERENTIAL CORRECTION ALGORTIHM FOR RATIONAL APPROXIMATION.KAUFMAN EH JR; LEEMING DJ; TAYLOR GD et al.1978; MATH. OF COMPUT.; U.S.A.; DA. 1978; VOL. 32; NO 141; PP. 233-242; BIBL. 8 REF.Article

RELATIVE APPROXIMATION.BACOPOULOS A; SHISHA O; TAYLOR GD et al.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 4; PP. 356-365; BIBL. 3 REF.Article

  • Page / 2